Oct 30, 2013
I have recently switched to Aluvia, its been two days now and i'm experiencing side effects already.For how long my stomach will run
Response from Dr. Young
Hello and thanks for posting.
Gastrointestinal side effects, like nausea and diarrhea are very common with Aluvia (known here in the US as Kaletra). The side effects are better if the medication is taken with food, and frequently improves over time. If you're still having significant problems after a couple of weeks, I'd suggest discussing your symptoms with your care provider.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Would Hpv Show Up In A Blood Test
- What Kind Of Antibiotics Can You Use To Treat Shingles?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Antibiotics Cure Syphilis?
- What Is The Quickest Way To Get Rid Of Genital Warts?
- Symptoms Of Shingles In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.